# SDR ASAA2016091718043

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,180 hours, 707 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 51090248002
- Part serial: 5109024800125
- Condition: Failed
- Location: E&E Bay
- Part time: 2,180 hours, 707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON RECALL, LT PACK, CONTROLLER CAB, PACK AND ZONE LIGHTS ILLUMINATED.  ACFT GROUNDED.  FOUND LT PACK CONTROLLER INOPERATIVE.  BITE NOT FUNCTIONING.  CYCLED C/B, NO HELP, REQUIRES NEW PFTC.  R & R PACK FLOW TEMPERATURE CONTROLLER IAW AMM 21-61-17-020-801, 21-61-17-400-801.  ALSO, EA 900ER-21EA-17729 USED DURING REMOVAL PROCESS ONLY.  LT PFTC OPS CHECKS AND BITE CHECKS GOOD.  NO PACK OR ZONE LIGHTS ILLUMINATE ON RECALL. RAN PACKS ON GROUND FOR 1 HR, NO FAULTS NOTED.  CHECKS GOOD FOR SERVICE.
